Ask a doctor

Stomach Pains After Breast Augmentation

I had breast augmentation four days ago and have stomach pains. Is that normal?

Doctor Answers (2)

Stomach pain after breast augmentation

+1

Hard to say why you have a stomach ache. It could be from antibiotics, pain meds, or many other things.  Review the symptoms and treatment with your doctor.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Stomach pains after breast augmentation with implants

+1

Stomach pains are not typically normal after breat augmentation but that does not necessarily mean that something is wrong. There may be several reasons for this and they are most likely related to your medications. Constipation is extremely common. Discuss your problems with your surgeon.

Chicago Plastic Surgeon
5.0 out of 5 stars 39 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...